Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have nerofenic bladder and gerd. Feeling dizzy and pain in head. Safe to take motrin?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
Hello well first let me give you details so I explain.I have slme kind of pain on the left said of my head its not like I bave a headache usally I can hurts when I touch it like if its pressure now im not sure if this is si us pressure or cause I hae a cold.sometimes when I lay down or get up its kind of feeling dizzy now I do tske percocets s d nervd pain pills cause I have ms and nerofenic bladder snd I have do you think I should take a motrin instead to relieve the pressure or nasal decongestins.cause with the pressure I have massive pain thank you maybe you can help
Posted Wed, 26 Dec 2012 in General Health
Answered by Dr. Rakhi Tayal 4 hours later
Thanks for posting your query.
The pain and the feeling of pressure in your head is likely to be due to congestion caused by sinus infection.
Symptomatic relief can be found with use of
a) Steam inhalation using warm water and menthol three times a day for 3 days
b) Topical decongestant nasal drops - 2 drops instilled into each nostril
c) Antihistamines / mast cell stabilizers.
d) Avoiding dust and allergies
e) Adequate rest; proper nutrition and plenty of fluids.
f) Mild pain killer like motrin can be used for an immediate relief.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor